MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 26mm amplatzer septal occluder was implanted using an 10 f amplatzer trevisio delivery system.The patient is experiencing a persistent allergic reaction of unknown characteristics.The implanting physician did not know when the symptoms began but indicated that he was contacted several weeks after the symptoms had initiated.The patient is currently undergoing evaluation by an allergist/immunologist to determine whether the reaction may be related to metal or nickel sensitivity.The implanting physician is not aware of any results from the allergist and is not privy to additional information regarding potential metal or nickel allergy testing.There were no reports of anaphylactic shock; the implanting physician only described the reaction as ¿systemic.¿ the specific symptoms experienced by the patient were not known to the implanting physician.He was only informed that the patient was experiencing systemic reactions.No issues were observed during the implant procedure.No implant complications were reported at the time of the procedure.Additionally, there were no allegations of device malfunction or procedural concerns.It was also reported that there were no other known procedural objects that could have caused this event.The implanting physician reported that the patient remains stable and continues to be under the care of an allergist for further evaluation.
 
Additional Manufacturer Narrative
An apparent adverse event without identified device or use problem was reported with hypersensitivity/allergic reaction.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information and medical review, the cause for the reported hypersensitivity/allergic reaction could not be determined.A serious injury/illness/impairment was likely a result of case specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24298511
Report Number2135147-2026-00743
Device Sequence Number9332255
Product Code MLV
UDI-Device Identifier00811806010205
UDI-Public(01)00811806010205(17)280630(10)9153054
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ASD-026
Device Catalogue Number9-ASD-026
Device Lot Number9153054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale